Table of Contents
ISRN Communications and Networking
Volume 2012 (2012), Article ID 362603, 23 pages
http://dx.doi.org/10.5402/2012/362603
Review Article

Network Topology Models for Multihop Wireless Networks

Department of Computer Science, The University of Texas at Dallas, Richardson, TX 75080, USA

Received 30 August 2012; Accepted 19 October 2012

Academic Editors: A. Pacheco, T. Sakamoto, Y.-J. Suh, H. Vu, and W.-D. Zhong

Copyright © 2012 András Faragó. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

András Faragó, “Network Topology Models for Multihop Wireless Networks,” ISRN Communications and Networking, vol. 2012, Article ID 362603, 23 pages, 2012. doi:10.5402/2012/362603